# SDR 99ZZZX3536

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2C273
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH SUFFICIENT FUEL AND CURRENT TO PUMP, NO FUEL PRESSURE WAS CREATED.  REMOVED AND REPLACED.
